Please use this identifier to cite or link to this item:

Title: Unstable modules over the Steenrod algebra
Authors: Lin, Wen-Hsiung
Contributors: 應數系
Date: 1977
Issue Date: 2015-08-20 10:00:26 (UTC+8)
Relation: Journal of Pure and Applied Algebra, 9(2-3), 297-299
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
297-299.pdf165KbAdobe PDF326View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing